Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

94.34 Regular polygons with integer coordinates

JEREMY D. KING
The Mathematical Gazette
Vol. 94, No. 531 (November 2010), pp. 495-498
Stable URL: http://www.jstor.org/stable/25759738
Page Count: 4
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
94.34 Regular polygons with integer coordinates
Preview not available

Page Thumbnails

  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498